Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

gdomaracki

Members
  • Content Count

    271
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gdomaracki

  • Rank
    Advanced Member
  • Birthday 04/22/1986

Contact Methods

  • AIM
    nikkychicky303
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Pennsylvania*
  • Interests
    Going to the Beach, Bonfires, Fishing, Boating, Camping, Shopping, My Job at the Local Preschool, Reading, Hair Styling, My Boyfriend, God, Photography, Drawing, Getting Better :)

Recent Profile Visitors

2,896 profile views
  1. Hi.  Can you tell me more about your experience with craniosacral therapy?

    The last time I did it for 2 sessions, it made me worse. 

    I think that the therapist caused my vagus nerve to be impinged and I have been dizzy every since.

    So it made my dysautonomia worse.

    I am wondering if I should see another doctor who does it to undo what the last one did.

  2. Yeah, I still am feeling nervous about it. How can they test you to see if you had a stroke.
  3. Hope you are feeling better! Its so hard to stay away from colds and what not during the winter. I got the flu babysitting in January which landed me in the hospital.
  4. Thank you everyone for commenting on this! Its always more scary the first time you experience symptoms like this. I did call my heart doctor and they werent too concerned about it because it went away and my blood pressure has been fine ever since. Im hoping it never happens again lol
  5. So, I was at an elementary school yesterday all day and in the afternoon I was sitting at a table when my one eye got all blurry. I thought maybe I got something in it so I blinked a few times but it continued. Then my other eye got fuzzy and I started to feel hot and dizzy like I was going to pass out. I put my head down between my legs for like 10 mins but it just kept on going so I headed to the nurse. She took my stats and my heart rate wasnt high but my bp was 160/100, so she had me lay down for 15 mins. And then my symptoms went away and my bp went to 118/80. I felt tired and had a mild headache afterwards. Has anyone had an episode like this? I've never had my vision change before so im kind of worried.
  6. Well, he said its possible but thinks a low dose wouldn't be the culprit. I of course came back with the statement that if a low dose of beta blocker helps me feel better and I can tell when I havent taken it in the morning, that its probably enough to mess with my sugars. I told him I am super sensitive to meds. He thinks that the Zoloft is more of the culprit, and is causing my heart issues. I've been on it since I was 15 for anxiety, and he wants to wean me off to see if I feel better.
  7. Your liver functions to store glucose for later use. Glucose is a major carbohydrate present in the diet. It occurs in foods such as grains and potatoes, and also in fruits, beans and nuts. Between meals, your body breaks down the liver's stored glucose for use as fuel. Beta-blockers can inhibit this breakdown and cause blood sugar levels to fall. Because atenolol is more selective for the heart, however, blood sugar levels are usually steady in otherwise healthy patients taking this medication, but special circumstances exist. From livestrong.
  8. Badhbt, good luck on your jorney! I am playing around with mine as well. Today we tried paleo almond bread. So far so good!!
  9. I dont take Celexa but I do take Zoloft and Propranolol. I was just told by my primary doctor that beta blockers make your sugar low so I'm going to see about changing things around tomorrow at my heart doctor. You know how it is having dysautonomia, you gotta be your biggest advocate and go into the appt well prepared:-)
  10. So after a talk with my primary physcian, i was made aware that beta blockers can cause low blood sugar because they block the bodies ability to correct dropping blood sugar without food. Has any heard of this? I head to the cardiologist tomorrow so I'm going to try switching to a calcium channel blocker or something else.
  11. So the past few weeks I've been super reactive to food. Seems like I can't eat much of anything without crashing. Tonight I had beef, broccoli, and oatmeal which I do good on and 1 hr after I was at 69. Anyone have similar problems? What helps you? I also get low from taking showers. So odd!
  12. Anyone get a headache or excess saliva while taking this? Seems to be happening to me at the moment since I tried it for the first time?
  13. I dont have any suggestions for you but im in the exact same boat! All of a sudden Im having all these reactions. Do you have reactive hypoglycemia?
  14. Thanks for your input. I was thinking about doing the 60mg twice a day. I didnt see it at the store but I saw the allegra for kids melt aways which would be 30 mg. do you think I should try this first?
  15. So my doctor wants me to start Allegra, 24 hour kind. It's 180 mg. Anyone have experience taking this to calm your histamines down?
×
×
  • Create New...